MAUDE Adverse Event Report: ALLPOINTS PORT ACCESS SYSTEM 20 G X 0.75 IN; SET, ADMINISTRATION, INTRAVASCULAR

ALLPOINTS PORT ACCESS SYSTEM 20 G X 0.75 IN; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/24/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) of reex2518 showed one other similar product complaint(s) from this lot number.The complaints for this lot number (reex2518) have been reported from the same facility.
 
Event or Problem Description
It was reported "we have a 3 year old that now has had 2 tubing fractures with the power needle in the all points kits and unfortunately he has a confirmed clabsi.Rl¿s have been placed and one of the needles was sent to value analysis." this report addresses the device that was saved and sent to value analysis.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, trend analysis, applicable previous investigation(s), sample (if available), and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of a damaged infusion set was confirmed.The product returned for evaluation was one 20ga x 0.75¿ powerloc max safety infusion set.Usage residues were observed throughout the sample.A needleless injection cap was attached to the luer adapter and the safety mechanism was engaged.A partially circumferential split was observed at the luer/tubing joint.Microscopic inspection of the split revealed a granular fracture surface.Beach marks and radiating tear marks were observed throughout the fracture surface.Material buckling and discoloration were observed in the vicinity of the split.The split characteristics and material buckling were consistent with material failure due to repetitive stress.It appeared that the tubing fractured, in part, due to repetitive torsional (twisting) stress, suggesting that securement, access and maintenance techniques may have contributed; however, it appeared that an additional unidentified factor(s) may have contributed.The supplier has been notified of this even.H3 other text : evaluation findings are in section h.11.
 
Event or Problem Description

Brand Name
ALLPOINTS PORT ACCESS SYSTEM 20 G X 0.75 IN
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
MDR Report Key12181022
Report Number3006260740-2021-02771
Device Sequence Number2825974
Product Code FPA
UDI-Device Identifier00801741118272
UDI-Public(01)00801741118272
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K171735
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberAS142075
Device Lot NumberREEX2518
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/12/2021
Initial Date Received by Manufacturer 06/24/2021
Supplement Date Received by Manufacturer08/19/2021
Initial Report FDA Received Date07/16/2021
Supplement Report FDA Received Date09/15/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age3 YR